MAUDE Adverse Event Report: WILLIAM COOK EUROPE COOK CELECT® PLATINUM NAVALIGN UNISET VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR

WILLIAM COOK EUROPE COOK CELECT® PLATINUM NAVALIGN UNISET VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number G34505
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturers ref# (b)(4).Blank fields on this form indicate the information is unknown or unavailable.E3) occupation: lead tech.G4) pma/510(k): k233680.Investigation is still in progress.This report is required by the fda under 21cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Description of event according to initial reporter: filter deployment on jug, the deployment release mechanism was getting caught on the filter hook while the physician was trying to release the filter.The procedure was able to be completed by using the device.Due to the event, it caused the filter to tilt, therefore the physician had to use a cook, gtrs-200-rb retrieval set to readjust the filter.There were no issues when releasing from the fem system and loading onto the jug system.Re-sheathing over the filter with the jug system went smoothly.Patient outcome: the physician had to go in with a retrieval set and readjust the filter.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Manufacturer¿s ref# (b)(4).Summary of investigational findings: on two occasions the grasping hook caught the filter hook while trying to release the filter from jugular introducer; in one case the filter was successfully placed with no harm to the patient (related complaint) and in one case the filter tilted during the difficult release and was adjusted by use of a gtrs-200-rb (handled in this complaint).The femoral and the jugular introducer were returned.On the jugular introducer the red safety button was not pressed, i.E.The system was still locked, but after unlocking, the grasping hook moved freely and the system worked as intended.During investigation the grasping hook grasped a test filter, and it did not release, even when advancing the protection sheath and collapsing the filter inside.Based on these findings the reason for the reported difficulties in releasing the filter cannot be determined.The still locked jugular introducer may suggest an attempt to release the filter from the locked introducer or that the filter unintendedly released during placement/repositioning ¿ more than the filter being difficult to release, when pressing the release button.The instructions for use supplied with the device specify to push the red safety button to prepare filter release, when the filter position is correct.There are adequate controls in place to ensure the device was manufactured to specifications.It is assessed that because no non-conformances were detected there is evidence that the device was manufactured in compliance with procedures and according to specifications.In addition, no other lot related complaints have been received from the field.It is therefore concluded that there is no evidence that non-conforming product exists in house or in field.Cook medical will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
COOK CELECT® PLATINUM NAVALIGN UNISET VENA CAVA FILTER SET
Common Device Name
DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
Manufacturer (Section G)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DK   4632
Manufacturer Contact
louise hauge baekmand
sandet 6
bjaeverskov 4632
DK   4632
56868686
MDR Report Key21136309
Report Number3002808486-2025-00004
Device Sequence Number20705775
Product Code DTK
UDI-Device Identifier10827002345055
UDI-Public(01)10827002345055(17)270814(10)E4585993
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG34505
Device Catalogue NumberIGTCFS-65-1-UNI-CELECT-PT
Device Lot NumberE4585993
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/17/2024
Supplement Date Received by Manufacturer03/13/2025
Initial Report FDA Received Date01/13/2025
Supplement Report FDA Received Date03/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown